Another generalization of Euler's theorem
Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 241-243
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1976__35_4_115294,
author = {Morgado, Jos\'e},
title = {Another generalization of {Euler's} theorem},
journal = {Portugaliae mathematica},
pages = {241--243},
year = {1976},
volume = {35},
number = {4},
mrnumber = {0469857},
zbl = {0368.10005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115294/}
}
Morgado, José. Another generalization of Euler's theorem. Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 241-243. http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115294/